# SDR IPXA2014031482243

- Difficulty date: March 9, 2014
- Submitted: March 14, 2014
- Operation: Air carrier
- Aircraft: N278UP
- Make and model: Doug MD-11F
- Aircraft serial: 48577
- Aircraft time: 60,045 hours, 10,066 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION 4C, LT INBD FLAP UPPER SKIN DENTED STA XIFH216.  FABRICATED AND INSTALLED REPAIR IAW SRM 57-00-01, REPAIR 1, FIG 201.
